I have the brain zaps, dizziness, headaches and fatigue from stopping my Cymbalta a week ago but also full blown flu symptoms. Is it all from the withdrawal? I have 101 fever, terrible body aches, burning eyes, chills, everything. I'm so sick.
Amy, Sorry you are having such a hard time but the fever is not normal with the withdrawals wondering if you did catch something to top it off. Now did you taper down off of the medication or just stop I don't remember. But if you just stop it really hits some very hard but this sounds more like a fever keep you eye on it or give your doctor a call an let the doctor know of all this that is going on. I really hope you get to feeling better soon.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Cold Symptoms - my 3month old son has G6PD DEF. he has flu for the past 3days. there was fever 2day?
Posted 23 Sep 2009 • 1 answer
Posted 17 Nov 2014 • 3 answers
Hi, I'm having a feeling of drowsiness and nausea but no headache. Is this symptoms of brain tumour?
Posted 7 Dec 2014 • 3 answers
Posted 1 Jun 2016 • 1 answer
Posted 11 Aug 2016 • 3 answers